# SDR FDEA200906252304

- Difficulty date: June 25, 2009
- Submitted: June 25, 2009
- Operation: Air carrier
- Aircraft: N751FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 625
- Aircraft time: 42,516 hours, 17,325 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: A53980851200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON STRINGER P51 AND P57, C C77-78.  SPLICE REPAIR PERFORMED IAW SRM 53-10-14 FIG. 201 ON P 57 AND SPLICE REPAIR IAW RAS/EFW/9000193/2009 ISS A, APPROVED BY EA 6-5310-129184, PERFORMED ON P 51.
